# SDR CALA2025021702345

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 61,846 hours, 18,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL AROUND  ROW 30. UNABLE TO  LOCATE SOURCE. PERFOMED INSPECTION TASK 05-51-58-910-C1.  FOUND NO SMOKE OR SMOKE ODER.
